# SDR NSVA20070209

- Difficulty date: August 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,636 hours, 38,117 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 703072
- Condition: Shorted
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LIGHT AND BELL CAME ON SHORT FINAL.  REMOVED AND REPLACED FIRE LOOP TO LT ENGINE OUTBOARD SECTION IAW 26-11-03.  OPS CHECK GOOD, PN ON/OFF 703072.
